# SDR HNAA0200086

- Difficulty date: December 4, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N342EN
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 16,778 hours, 16,826 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 501
- Condition: Inoperative
- Part time: 17,742 hours, 31,797 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY. CREW USED ALTERNATE EXTENSION TO EXTEND GEAR. REPLACED LANDING GEAR SELECTOR VALVE.
